RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2004, Volume 12, Pages 3–140 (Mi cmfd3)  

This article is cited in 17 scientific papers (total in 17 papers)

Bifurcations of extremals of Fredholm functionals

B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev

Voronezh State University

Full text: PDF file (1440 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2007, 145:6, 5311–5453

Bibliographic databases:

UDC: 517.9

Citation: B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Functional analysis, CMFD, 12, MAI, M., 2004, 3–140; Journal of Mathematical Sciences, 145:6 (2007), 5311–5453

Citation in format AMSBIB
\Bibitem{DarSapTsa04}
\by B.~M.~Darinskii, Yu.~I.~Sapronov, S.~L.~Tsarev
\paper Bifurcations of extremals of Fredholm functionals
\inbook Functional analysis
\serial CMFD
\yr 2004
\vol 12
\pages 3--140
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd3}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2219748}
\zmath{https://zbmath.org/?q=an:1108.47055}
\elib{https://elibrary.ru/item.asp?id=13559300}
\transl
\jour Journal of Mathematical Sciences
\yr 2007
\vol 145
\issue 6
\pages 5311--5453
\crossref{https://doi.org/10.1007/s10958-007-0356-2}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548656742}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd3
  • http://mi.mathnet.ru/eng/cmfd/v12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Kostin, “Application of Maslov's Formula to Finding an Asymptotic Solution to an Elastic Deformation Problem”, Math. Notes, 83:1 (2008), 48–56  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kostin D.V., “Analysis scheme for bimodal deflections of a weakly inhomogeneous elastic beam”, Doklady Mathematics, 77:1 (2008), 46–50  crossref  mathscinet  zmath  isi  elib
    3. I. V. Kolesnikova, “Dvukhmodovye vetvleniya ekstremalei gladkikh funktsionalov v tochkakh minimuma s odnorodnymi osobennostyami shestogo poryadka”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:2 (2009), 25–30  mathnet  crossref  elib
    4. I. V. Kolesnikova, Yu. I. Sapronov, “Dvukhmodovye vetvleniya segnetoelektricheskikh faz kristalla vblizi kriticheskoi fazy s odnorodnoi osobennostyu shestogo poryadka”, Vestnik ChelGU, 2009, no. 11, 37–47  mathnet
    5. Pejsachowicz J., “Bifurcation of Fredholm Maps I. the Index Bundle and Bifurcation”, Topol Methods Nonlinear Anal, 38:1 (2011), 115–168  mathscinet  zmath  isi  elib
    6. Kostina T.I., “Nelokalnoe vychislenie klyuchevykh funktsii v zadache o periodicheskikh resheniyakh variatsionnykh uravnenii”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2011, no. 1, 181–186  zmath  elib
    7. Dzhasim M.D., Karpova A.P., Kostin D.V., “Vetvlenie i optimizatsiya tsiklov pri nalichii kratnykh rezonansov”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2012, no. 1, 99–99  elib
    8. V. N. Ermolenko, V. A. Kostin, D. V. Kostin, Yu. I. Sapronov, “Optimizatsiya poligarmonicheskogo impulsa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 13, 35–44  mathnet
    9. Darinskiy B.M., Sapronov Yu.I., “Cellular Complexes for Thermodynamic Potential of Ferroelectrics”, Ferroelectrics, 444:1 (2013), 9–17  crossref  isi  elib
    10. Yu. I. Sapronov, “Modelirovanie diffuzornykh techenii zhidkosti posredstvom redutsirovannykh uravnenii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:2 (2014), 74–86  mathnet  crossref
    11. E. V. Bukhonova, “Forma klyuchevoi funktsii v zadache o modelirovanii vetvlenii periodicheskikh ekstremalei s rezonansom 1:1:1”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 23–32  mathnet  crossref
    12. L. V. Stenyukhin, “Bifurkatsionnyi analiz zadachi kapillyarnosti s krugovoi simmetriei”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 77–83  mathnet  crossref
    13. E. V. Derunova, Yu. I. Sapronov, “Application of normalized key functions in a problem of branching of periodic extremals”, Russian Math. (Iz. VUZ), 59:8 (2015), 9–18  mathnet  crossref
    14. D. V. Kostin, “Bifurcations of resonance oscillations and optimization of the trigonometric impulse by the nonsymmetry coefficient”, Sb. Math., 207:12 (2016), 1709–1728  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    15. A. S. Korotkikh, “Statsionarnye tochki uravneniya «reaktsiya-diffuziya» i perekhody v stabilnye sostoyaniya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:1 (2017), 125–137  mathnet  crossref  elib
    16. L. V. Stenyukhin, “Analiz suschestvovaniya osobykh reshenii zadachi kapillyarnosti”, Materialy Voronezhskoi zimnei matematicheskoi shkoly Sovremennye metody teorii funktsii i smezhnye problemy. 28 yanvarya2 fevralya 2019 g. Chast 3, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 172, VINITI RAN, M., 2019, 113–118  mathnet  crossref
    17. H. K. Kadhim, M. A. Abdul Hussain, “The analysis of bifurcation solutions of the Camassa–Holm equation by angular singularities”, Probl. anal. Issues Anal., 9(27):1 (2020), 66–82  mathnet  crossref  elib
  •  .
    Number of views:
    This page:1240
    Full text:448
    References:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021